Alert archive / Alabama / Special Marine Warnings in 2002
Special Marine Warning 113, NWS Mobile, AL
NWS Mobile, AL issued this special marine warning at Sep 18, 2002, 11:24 AM CDT. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2002, 11:24 AM CDT (16:24 UTC)
- Expired
- Sep 18, 2002, 12:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Mobile, AL
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Sep 18, 3:03 AM CDT, 8 hours 21 minutes earlier.
Area forecast discussion, Sep 18, 3:03 AM CDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 303 AM CDT WED SEP 18 2002 THE STRONG PACIFIC/CANADIAN ENERGY IS IN THE PROCESS OF CARVING OUT A LONGWAVE TROF OVER THE STATES AND HERE COMES ISIDORE. DEEP RIDGING WILL BUILD OVER THE NORTH CENTRAL GULF COAST MEANWHILE AS THESE TWO SYSTEMS DEVELOP...AND AS THE NEGATIVELY TILTED SYSTEM OVER IOWA THROUGH INDIANA LIFTS NORTHWARD. THE MOISTURE RICH ATMOSPHERE CURRENTLY OVER THE REGION WILL GO ON SOMEWHAT OF A DRYING TREND THROUGH WEDNESDAY NIGHT...BUT THEN INCREASE AGAIN THURSDAY THROUGH FRIDAY AS GOOD SOUTHWESTERLY FLOW SENDS GULF MOISTURE INTO THE REGION AHEAD OF AN APPROACHING...YET DECELERATING...FRONT. SCATTERED CONVECTIVE DEVELOPMENT LOOKS GOOD AGAIN TODAY AND THURSDAY...ALBEIT WITH PROGRESSIVELY LESS COVERAGE. NHC HAS ISIDORE MEANWHILE MOVING ACROSS THE WESTERN PORTION OF CUBA...STILL ON A NORTHWEST MOVEMENT. DEPENDING ON THE EVENTUAL PATH AND INTENSITY OF ISIDORE...THE FRONT MAY WELL GET HUNG UP TO THE WEST OF THE FORECAST AREA. WITH THESE CONCERNS...WILL STAY WITH THE CHANCE POPS AND SEASONABLE TEMPERATURES FROM FRIDAY ON INTO TUESDAY UNTIL MORE IS KNOWN ABOUT THE DEVELOPMENT AND PATH OF ISIDORE. MARINE...SOUTHWEST WINDS 10 KNOTS OR LESS WILL BECOME MOSTLY SOUTH TODAY THEN SOUTHEAST ON THURSDAY AS ISIDORE STRENGTHENS AND MOVES NORTHWESTWARD. EXPECT A MODERATE EASTERLY FLOW TO DEVELOP THIS WEEKEND DEPENDING ON ISIDORE. FIRE...NO CONCERNS. PRELIMINARY CCF... MOB EB 089/074 090/073 090 294131 PNS EB 089/075 089/074 088 294131 DTS EB 088/076 088/076 087 294131 GZH EB 090/071 091/070 089 294231 2RO EB 089/070 092/071 089 294221 61A EB 089/071 092/070 089 294221 .MOB... AL...NONE. FL...NONE. MS...NONE.
In the hours before
Special weather statement, Sep 18, 5:29 AM CDT, 5 hours 55 minutes before
ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-181800- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 529 AM CDT WED SEP 18 2002 A GOOD SUPPLY OF ATMOSPHERIC MOISTURE AND A SEA BREEZE FRONT WILL PRODUCE SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS ACROSS THE REGION AGAIN TODAY. SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL AND MODERATE WIND GUSTS...BUT OTHERWISE SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED. LIGHT SOUTH WINDS AND A DEVELOPED OUTGOING TIDE WILL MAINTAIN A SLIGHT RISK OF RIP CURRENTS AGAIN TODAY. ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED THROUGH TONIGHT.
Nearby
Special Marine Warnings in Alabama, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.